# SDR AALA20130321019

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 9911579U13
- Condition: Cracked
- Location: Service Door
- Component: Service Door
- Component part number: 5910084417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR CRACKED AT FORWARD END OF TOP DOOR BEAM.  REPLACED BEAM PER ESO 80177.
